# SDR SWAA2025092411425

- Difficulty date: September 5, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK AT BS 659 FOUND INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-06.  ACCOMPLISHED OPS CHECK IAW AMM 33-51-06. NO FAULTS NOTED.
